MAUDE Adverse Event Report: Thoratec Corporation Thoratec® HeartMate 3® LVAS Implant Kit; Ventricular (Assist) Bypass

Thoratec Corporation Thoratec® HeartMate 3® LVAS Implant Kit; Ventricular (Assist) Bypass
Model Number 106524US
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency department (ed) on (b)(6) 2026 for new driveline drainage and modular cable damage.When the patient attempted to connect to the heartmate touch system, it seemed that the system controller would recognize that it was connected to a power source, but it would not upload any data.The customer tried to troubleshoot multiple times on two separate carts.The patient was not having any active alarms and reported no alarms at home.On interrogation, the system controller showed 6 low voltage advisory alarms.There was a concern for a system controller and/or driveline fault and both the modular cable and the system controller were exchanged.Log files were submitted after the exchanges were performed, as the customer was not able to interrogate the patient's original system controller.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.

Brand Name
Thoratec® HeartMate 3® LVAS Implant Kit
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50931709
Report Number2916596-2026-2919867
Device Sequence Number9688930
Product Code DSQ
UDI-Device Identifier00813024013297
UDI-Public(01)00813024013297(17)240827
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/27/2024
Device Model Number106524US
Device Catalogue Number106524US
Device Lot Number8917499
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale
Patient Weight213 LB
Patient RaceBlack Or African American